A class of exchangeable sequences
AbstractAssuming that the probability distribution of a finite sequence has a density depending solely on the extreme components we give an elementary criterion for extendibility of this sequence to an infinite exchangeable sequence of random variables, which turns out to be a mixture of iid uniformly distributed sequences. A one-sided version of this result leads to a Schoenberg-type theorem for the maximum norm
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 28 (1996)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- von Plato, Jan, 1991. "Finite partial exchangeability," Statistics & Probability Letters, Elsevier, vol. 11(2), pages 99-102, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.